RYL Forums

RYL Forums (http://www.recoveryourlife.com/forum/index.php)
-   Mental Health Discussion and Support (http://www.recoveryourlife.com/forum/forumdisplay.php?f=44)
-   -   Lexapro (Escitalopram) (http://www.recoveryourlife.com/forum/showthread.php?t=255414)

akita 12-01-2019 12:30 AM

Lexapro (Escitalopram)
 
I've been taking Lexapro for 4 weeks now and on Tuesday my doctor increased it from 10mg to 20mg and 2 days ago I was really hungry and ate far too much. I was just wondering if anyone else has had this happen to them whilst they have been taking it? Is it a side effect? It's the first time I've taken this particular medication.

Unbreakable. 14-01-2019 11:14 PM

Did you check the leaflet to see if an increased appetite is listed as a possible side effect?

Krayon 15-01-2019 11:43 AM

I have taken Escitalopram for around 8 years now. I have found weight gain but i think it was down to a different medication. I didnt notice a weight gain when i was on it alone. I hope this helps.


All times are GMT +1. The time now is 12:23 PM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.